MathSciNet Relay Station
MathSciNet bibliographic data
MR1084786 47H10 (54H25)
Assad, Nadim A. A fixed point theorem for some non-self-mappings. Tamkang J. Math. 21 (1990), no. 4, 387–393.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement